# SDR AU010169

- Difficulty date: February 18, 2001
- Submitted: April 4, 2001
- Operation: General aviation
- Make and model: Fokker F.28 MK 0100
- Engine: Rroyce TAY62015
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 566920
- Condition: Failed
- Location: Cabin Cooling Sy
- Component: Cabin Cooling Sy
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(AUS) AVIONICS COOLING SYSTEM OUTFLOW VALVE FAILED.
